myrasol_2004, i've got a similarly aged child, and since sending to preschool, same thing -- always getting sick. If after multiple courses of oral and injectable antibiotics i would worry about the side effects too. ask your doctor if she really needs them or if it's just to be extra careful, because sometimes these are viral infections which go away on their own. Don't despair, try to fight those negative thoughts, and overcome the draining helplessness by asking for more help from both your doctor and your friends. Don't give up! It's hard but totally worth it when your child is feeling better!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.